# SDR DL72S972251

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Outer Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSP OUTER WING UPPER STRINGER TO RIB CRACK INCL W 5.629.0 LT SIDE 2ND STRINGER AFT OF AFT VENT BOX.  STOP DRILLED CRACK AND BEGAN TO DRILL UP ALL ANGLES PER M/M 57-13-0 FIG 802.  COMPLETED DRILLING UP REPAIR ANGLES PER M/M 57-13-0 FIG 802.  TRIMMED, TREATED, PAINTED REPAIR PARTS PS 900-OK TO INSTALL.  INSTALLED REPAIR PARTS PER M/M 57-13-0 FIG 802.
